# SDR 98ZZZX4767

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9512L
- Make and model: Cessna 182S
- Aircraft serial: 18280237
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 12540178PTT
- Condition: Cracked
- Location: Exhaust
- Part time: 91 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MUFFLER INSPECTION PER AD 98-13-10.  NO CRACKS FOUND.  PERFORMED PRESSURE TEST PER CESSNA SB 98-78-02 AND FOUND 1 INCH CRACK ALONG EDGE OF WELD ATTACHING FLANGE TO FORWARD END PLATES.  CRACK CANNOT BE VISUALLY SEEN UNLESS MUFFLER IS REMOVED AND HELD IN BRIGHT LIGHT.  AD DOESN'T REQUIRE PRESSURE TEST, BUT SB DOES.  AD HAD BEEN C/W 14.7 HRS PREVIOUSLY AND NO DEFECTS WERE NOTED.
